Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Scarlet fever, patches back of throat. Is this normal after having Scarlet fever?

Hello, I was diagnosed by my doctor about two weeks ago with strep throat which was accompanied by Scarlett fever . Ever since I was sick, skin has been peeling everywhere on my hands. My hands is where I first noticed the red bumps which my doctor said was Scarlett fever. Just wanted to make sure this was something normal? And also a few days ago I saw white patches in the back of my throat. Is this all normal after having Scarlett fever?
Asked On : Thu, 28 Feb 2013
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Scarlet fever is a term used for strep throat with a rash. Scarlet fever is most common in children ages 2 to 10, but it can affect people of any age.
The most noticeable symptom of scarlet fever is a rough, red rash that feels like fine sandpaper. The rash usually appears 24 hours after the fever starts. The rash begins on the chest and abdomen and then spreads over the rest of the body within 1 to 2 days. The rash and redness are more apparent in skin folds, especially in the groin, armpits, and elbow creases. It usually fades in about a week, and at that time the skin may begin to peel. After the skin starts to peel, bright red spots may appear on the tongue, giving it an appearance called "strawberry tongue.Scarlet fever and the strep infection that causes it are treated with antibiotics.
Answered: Thu, 22 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor